Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Kansas City, MO

April 27, 20094 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Apr 27, 2009, 4:58 PM CDT for 4 counties in Missouri. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2009, 4:58 PM CDT (21:58 UTC)
Expired
Apr 27, 2009, 7:38 PM CDT
In force
3 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:45 PM CDTFLASH FLOOD1 W New Franklin, MOWATER RUNNING OVER COUNTY ROAD 341 JUST WEST OF NEW FRANKLIN
Apr 27, 6:03 PM CDTFLASH FLOOD1 S Boonville, MOWATER RISING RAPIDLY ON THE PETITE SALINE CREEK IS BEGINNING TO CROSS COUNTY ROAD B SOUTH OF BOONVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 272158
FFWEAX
MOC053-089-159-175-280200-
/O.NEW.KEAX.FF.W.0007.090427T2158Z-090428T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COOPER COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 900 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. ADDITIONAL THUNDERSTORMS WITH RAINFALL RATES GREATER  
  THAN ONE INCH PER HOUR WILL LIFT NORTHEAST ACROSS THE WARNING AREA 
  THROUGH THE EARLY EVENING HOURS. HEAVY RAIN IS EXPECTED TO FALL ON 
  ALREADY SATURATED GROUNDS FROM OVERNIGHT RAINFALL.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOONVILLE...FAYETTE...SEDALIA...BUNCETON...CLARK...GREEN RIDGE...
  NEW FRANKLIN...OTTERVILLE...PILOT GROVE AND SMITHTON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3925 9231 3924 9243 3901 9256 3897 9256
      3891 9250 3868 9263 3869 9306 3853 9307
      3851 9351 3862 9351 3893 9298 3929 9248
      3936 9252 3939 9231

$$

DUX
2 follow-up statements
000 
WGUS73 KEAX 272318
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT MON APR 27 2009

MOC053-089-159-175-280200-
/O.CON.KEAX.FF.W.0007.000000T0000Z-090428T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-HOWARD MO-RANDOLPH MO-
618 PM CDT MON APR 27 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHEASTERN
RANDOLPH...SOUTHEASTERN HOWARD...COOPER AND SOUTHERN PETTIS COUNTIES
UNTIL 900 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG WITH 
LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORTED THUNDERSTORMS 
WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR AND OBSERVERS 
HAVE OBSERVED RAINFALL RATES GREATER THAN ONE INCH PER HOUR...WITH 
RAINFALL IN EXCESS OF AN INCH FROM FAYETTE...TO BOONVILLE AND 
GREEN RIDGE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONVILLE...SEDALIA...BUNCETON...CLARK...GREEN RIDGE...NEW
FRANKLIN...OTTERVILLE...PILOT GROVE AND SMITHTON.

AT 545 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT WATER 
WAS RAPIDLY RISING ON THE PETITE SALINE CREEK SOUTH OF 
BOONVILLE...LEADING TO WATER BEGINNING TO RUN ACROSS COUNTY ROAD B 
SOUTH OF BOONVILLE.  IN ADDITION...SEVERAL COUNTY ROADS INCLUDING 
COUNTY ROAD 331 AND 342 WERE CLOSED DUE TO FLASH FLOODING IN 
SOUTHERN HOWARD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3925 9231 3924 9243 3901 9256 3897 9256
      3891 9250 3868 9263 3869 9306 3853 9307
      3851 9351 3862 9351 3893 9298 3929 9248
      3936 9252 3939 9231

$$

DUX
000 
WGUS73 KEAX 280038
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT MON APR 27 2009

MOC053-089-159-175-280052-
/O.CAN.KEAX.FF.W.0007.000000T0000Z-090428T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-HOWARD MO-RANDOLPH MO-
738 PM CDT MON APR 27 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
RANDOLPH...SOUTHEASTERN HOWARD...COOPER AND SOUTHERN PETTIS COUNTIES
IS CANCELLED...

LIGHT RAINFALL MAY CONTINUE ACROSS THE WARNING AREA THROUGH THE LATE 
EVENING HOURS...HOWEVER RAINFALL RATES ARE NOT EXPECTED TO PRODUCE 
ADDITIONAL FLASH FLOODING.  DUE TO THE EXCESSIVE RAINFALL FROM 
EARLIER TODAY...AREA RIVERS...CREEKS...AND DITCHES WILL REMAIN AT 
ELEVATED LEVELS RESULTING IN NUMEROUS ROAD CLOSURES.  AS A 
RESULT...THE FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN 
REPLACED BY AN AERIAL FLOOD WARNING VALID THROUGH TUESDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3925 9231 3924 9243 3901 9256 3897 9256
      3891 9250 3868 9263 3869 9306 3853 9307
      3851 9351 3862 9351 3893 9298 3929 9248
      3936 9252 3939 9231

$$

DUX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 4:35 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 27, 4:35 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT MON APR 27 2009

.DISCUSSION...

MAIN CONCERNS INITIALLY ARE NEW FLOODING OVER SOUTHEASTERN SECTIONS
OF THE FORECAST AREA AND SPEED OF THE CLEARING OVER NORTHWEST
MISSOURI AND THEREFORE POSSIBILITY OF FOG AND OR FROST TOWARD
MORNING.

BROAD LINE OF SHOWERS AND THUNDERSTORMS TRAINING FROM WEST CENTRAL
MISSOURI NORTHEAST TOWARD NORTHEAST MISSOURI SHOULD CONTINUE THROUGH
EARLY TO MID EVENING...WITH SLOW EASTWARD PROGRESS OF THE
SURFACE-850MB FRONT. THESE STORMS HAVE BEEN EFFICIENT RAIN PRODUCERS
AND THEREFORE POSE A THREAT FOR FLASH FLOODING SHOULD AN AREA BE
AFFECTED BY A SERIES OF STORMS. VERY LITTLE INSTABILITY TO WORK WITH
SO DO NOT EXPECT MUCH IN THE WAY OF SEVERE WEATHER...ALTHOUGH PEA
SIZE HAIL IS NOT OUT OF THE QUESTION WITH THE STRONGER UPDRAFTS.

SATELLITE SHOWS CLEARING LINE TO BE JUST ABOUT TO THE NORTHWEST
CORNER OF MISSOURI. INSTABILITY CU FARTHER TO THE NORTHWEST SHOULD
DISSIPATE AFTER SUNSET. SURFACE RIDGE WILL CONTINUE TO MOVE SOUTH
DOWN THE PLAINS OVERNIGHT. DEW POINTS UPSTREAM ARE IN THE LOW TO MID
30S. STILL A QUESTION HOW FAR SOUTHEAST THE CLEARING LINE WILL MAKE
IT CONSIDERING THE SLOW EASTWARD PROGRESS OF THE FRONT. IN ADDITIONS
EXPECT TEMPS AND DEW POINTS TO MODERATE SOME. THE RECENT
RAINFALL...LIGHT WINDS AND CLEARING SKIES SHOULD LEAD TO AT LEAST
PATCHY FOG OVERNIGHT. WILL NOT GO WIDESPREAD AT THIS TIME DUE TO THE
UNCERTAINTY IN THE AMOUNT OF DRY AIR ADVECTING IN AS WELL AS THE
EXTENT OF THE CLEARING. SURFACE TO 850MB TRAJECTORIES TURN MORE
NORTH-NORTHEAST TOWARD MORNING VS. NORTHWEST...SO IFR CIGS MAY
RE-ADVECT IN ACROSS AT LEAST A PORTION OF THE FORECAST AREA. IF IN
FACT THE AREA CLEARS...MAY SEE REDEVELOPMENT OF SCT-BKN CU DECK
TOMORROW.

TUESDAY IS EXPECTED TO BE DRY...HOWEVER WARM AIR
ADVECTION/ISENTROPIC LIFT WILL BEGIN TO OVERSPREAD WESTERN SECTIONS
OF THE FORECAST AREA LATE TUESDAY NIGHT. IF STRONG ENOUGH...MAY SEE
SHOWERS AND THUNDERSTORMS DEVELOP A FEW HOURS BEFORE SUNRISE.

33

MEDIUM RANGE (WEDNESDAY THROUGH MONDAY)...

FOR THE LAST HALF OF THE WORK WEEK...AND MAYBE THROUGH THE
WEEKEND...UNSETTLED WEATHER WILL CONTINUE TO DOMINATE THE WEATHER OF
THE CENTRAL PLAINS. MID RANGE MODELS HAVE BEEN A BIT VOLATILE OF
LATE...SO CONFIDENCE IN THE FORECAST IS ON THE LOW SIDE. PART OF THE
ISSUE WITH THE VOLATILITY OF THE MODELS IS THAT A BLOCKING PATTERN
IS TRYING TO DEVELOP OVER THE WEST CANADIAN COAST/EASTERN ALASKA
REGION. THE SPLIT IN THE FLOW AROUND THE RESULTING RIDGE HAS BEEN
GIVING THE MODELS FITS. HOWEVER...WITH THE LATEST FEW MODEL RUNS THE
VARIABILITY IN THE SYNOPTIC SCALE FEATURES HAS BEGUN TO DIMINISH AS
THEY HAVE SETTLED TOWARDS A MORE ZONAL FLOW ACROSS THE NATIONS MID
SECTION FOR THE LATTER HALF OF THE FORECAST. BUT...THE MORE REFINED
DETAILS AT THE SURFACE ARE STILL IN QUESTION AS A ZONAL FLOW WILL
ALLOW FRONTAL BOUNDARIES TO EASILY GET PUSHED NORTH AND SOUTH ACROSS
KANSAS AND MISSOURI.

THE BRIEF DRY SPELL THAT WE WILL ENJOY TUESDAY WILL BE LONG GONE BY
WEDNESDAY. A SERIES OF SHORTWAVES WILL BEGIN TO MOVE FROM THE
PACIFIC NORTHWEST THROUGH THE NORTHERN AND CENTRAL PLAINS. THIS WILL
LIFT A WARM FRONT NORTH THROUGH MISSOURI DURING THE DAY WEDNESDAY.
WITH THE WARM FRONT MOVING THROUGH ABUNDANT MOISTURE WILL COME WITH
IT AS THE WESTERN GULF COAST REMAINS WIDE OPEN AS A SURFACE HIGH
PRESSURE RIDGE REMAINS OVER THE WEST ATLANTIC. ISENTROPIC LIFT WITH
THE FRONTS WARM AIR ADVECTION SHOULD BE SUFFICIENT TO BRING A RETURN
OF THUNDERSTORM ACTIVITY TO THE REGION DURING THE AFTERNOON/EVENING
HOURS OF WEDNESDAY.

BY THURSDAY -AND INTO FRIDAY- ANOTHER SHORTWAVE ACROSS THE NORTHERN
PLAINS WILL PUSH THE BOUNDARY BACK TO SOUTH...SLOWLY. THIS COULD
PLAY OUT SIMILAR TO THIS PAST WEEKENDS EVENT WHERE MULTIPLE ROUNDS
OF SHOWER AND THUNDERSTORM ACTIVITY BROUGHT MULTIPLE PERIODS OF
RAINFALL TO THE REGION. MODEL PREFERENCE IN THIS MID-RANGE TIME
PERIOD IS WEIGHTED TOWARDS THE 12Z/27 ECMWF RUN AS IT DEPICTS THE
SLOWEST PROGRESS OF THE FRONT THROUGH THE FORECAST AREA...WHICH
SEEMS MOST REASONABLE GIVEN THE QUASI-ZONAL FLOW ADVERTISED FOR THE
REGION.

FOR THE WEEKEND...CURRENT ITERATION OF OUR FORECAST IS LEANING
TOWARDS A DRY ONE. THE FRONTAL BOUNDARY SHOULD HAVE SETTLED SOUTH BY
SATURDAY...TAKING THE FOCUS FOR RAIN AND THUNDERSTORM ACTIVITY WITH
IT...AS TEMPERATURES RANGE SLIGHTLY BELOW NORMAL. UNFORTUNATELY...
MODEL VARIABILITY MAKES THIS A VERY LOW CONFIDENCE SECTION OF THE
FORECAST. WITH STILL MORE SHORTWAVES EXPECTED TO BE MOVING THROUGH
THE PLAINS...THE LOCATION OF ANY FRONTAL BOUNDARY -AND THEREFORE
WEATHER AND TEMPERATURES- THIS FAR OUT IS NEBULOUS AT BEST.

CUTTER

&&

.AVIATION...
WILL LEAVE MENTION OF VCSH FOR THE REST OF THE AFTERNOON...AS
SHORTWAVE CONTINUES TO ROTATE ACROSS THE REGION. SATELLITE SHOWS
UPSTREAM CLOUDS TO BE CONVECTIVE IN NATURE WHICH TEND TO DISSIPATE
AFTER SUNSET. THAT BEING SAID...DUE TO PROXIMITY OF THE SURFACE
BOUNDARY...ANOTHER SHORTWAVE MOVING ACROSS THE SOUTHERN PLAINS...AND
MODEL SOUNDINGS SHOWING IFR/MVFR CIGS TO CONTINUE THROUGH MUCH OF
THE OVERNIGHT...WILL LEAVE MVFR CIGS IN THROUGH 09-10Z. WILL SCATTER
CIGS OUT AT THAT TIME...BUT BRING IN MENTION OF FOG DUE TO LIGHT
WINDS COOLING TEMPS ALOFT AND ABUNDANT SURFACE MOISTURE IN PLACE.
SCT-BKN STRATO-CU DECK WILL LIKELY REDEVELOP DURING THE DAYTIME
HOURS...IF IN FACT THEY DISSIPATE IN THE FIRST PLACE.

33

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 27, 12:57 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT MON APR 27 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1257 PM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER FAR WEST
CENTRAL MISSOURI...EASTWARD INTO CENTRAL MISSOURI THROUGH THE
AFTERNOON AND INTO THE EVENING HOURS. WHILE WIDESPREAD SEVERE WEATHER
IS NOT ANTICIPATED IN THE OUTLOOK AREA...AN ISOLATED THUNDERSTORM OR
TWO MAY PRODUCE HAIL UP TO ONE INCH AND WIND GUSTS TO AROUND 60 MPH.

IN ADDITION...AREAL AND RIVER FLOODING WILL CONTINUE TO AFFECT MUCH
OF THE OUTLOOK AREA THROUGH TONIGHT...AS RUNOFF FROM THE RECENT HEAVY
RAIN PERSISTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY THROUGH
FRIDAY...AS SEVERAL STORM SYSTEMS MOVE THROUGH THE AREA. AT THIS
TIME...SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY NIGHT.

33

In the hours before

Local storm report, Apr 27, 3:36 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      BUTLER                  38.26N 94.34W
04/27/2009                   BATES              MO   LAW ENFORCEMENT

            SIGNIFICANT SURFACE WATER IN THE CITY OF BUTLER DUE TO
            HEAVY RAIN IN THE PAST TWO HOURS HAS CLOSED SEVERAL CITY
            STREETS

&&

DUX
Local storm report, Apr 27, 4:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
444 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      4 S SWEET SPRINGS       38.91N 93.42W
04/27/2009                   PETTIS             MO   LAW ENFORCEMENT

            WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
            HIGHWAY NN AND HIGHWAY 127

&&

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningEAXHolt28 min
Apr 26, 7:26 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway34 min
Apr 26, 7:47 PM CDTSpecial Weather StatementEAXAndrew28 min
Apr 26, 7:53 PM CDTTornado WarningEAXAndrew, Buchanan22 min
Apr 26, 8:26 PM CDTSpecial Weather StatementEAXGentry34 min
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway28 hr
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAtchison, Holt14 hr
Apr 26, 8:57 PM CDTSpecial Weather StatementEAXBuchanan33 min
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 26, 9:23 PM CDTAreal Flood AdvisoryEAXPlatte6 hr
Apr 26, 10:02 PM CDTSpecial Weather StatementEAXGrundy28 min
Apr 26, 10:34 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:45 PM CDTAreal Flood AdvisoryEAXClay, Jackson6 hr
Apr 27, 12:34 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
Apr 27, 1:52 AM CDTRiver Flood WarningEAXClay, Platte10 hr
Apr 27, 2:32 AM CDTRiver Flood WarningEAXClay, Ray20 hr
Apr 27, 3:00 AM CDTRiver Flood WarningEAXAndrew, Buchanan57 hr
Apr 27, 3:22 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Harrison6 hr
Apr 27, 4:02 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Holt36 hr
Apr 27, 4:32 AM CDTAreal Flood WarningEAXPlatte35 hr
Apr 27, 4:40 AM CDTAreal Flood AdvisoryEAXClay, Jackson8 hr
Apr 27, 5:20 AM CDTRiver Flood WarningEAXBates, Cass, Henry5 days
Apr 27, 7:36 AM CDTRiver Flood WarningEAXCass, Henry, Johnson4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXJohnson, Pettis4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCooper, Saline8 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXRay36 hr
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCarroll27 hr
Apr 27, 8:33 AM CDTRiver Flood WarningEAXBates8 days
Apr 27, 9:20 AM CDTAreal Flood WarningEAXGentry, Harrison, Mercer, Nodaway, Putnam, Worth24 hr
Apr 27, 9:38 AM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more23 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXClay, Jackson, Ray56 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
Apr 27, 1:14 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson6 hr
Apr 27, 2:26 PM CDTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Pettis, Randolph, Saline3 hr
Apr 27, 2:58 PM CDTAreal Flood WarningEAXGrundy, Linn, Livingston, Mercer, Sullivan24 hr
Apr 27, 3:28 PM CDTFlash Flood WarningEAXChariton, Cooper, Howard, Pettis, Randolph, Saline4 hr
Apr 27, 3:59 PM CDTFlash Flood WarningEAXBates, Henry4 hr
Apr 27, 4:34 PM CDTRiver Flood WarningEAXCooper27 hr
Apr 27, 6:42 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson58 min
Apr 27, 6:54 PM CDTRiver Flood WarningEAXCooper36 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.